# SDR SWAA2013061717196

- Difficulty date: June 10, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 53,675 hours, 31,985 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE EMERGENCY EVAC SLIDE OUT OF ADJUST.  ADJUSTED SLIDE IAW MT.
